MAUDE Adverse Event Report: CENTURION MEDICAL PRODUCTS MEDLINE INDUSTRIES, INC.; GOMCO CLAMP 1.45CM

CENTURION MEDICAL PRODUCTS MEDLINE INDUSTRIES, INC.; GOMCO CLAMP 1.45CM
Model Number DYND04197
Health Effect - Clinical Code Genital Bleeding (4507)
Date of Event 08/24/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that the circumcision device would not screw down far enough during a circumcision to prevent the penis from bleeding.The doctor stated that he screwed the device down as tight as he could, and when he removed the device the penis bled.Pressure had to be applied and the doctor put a surgical absorbable hemostat on the area to control the bleeding.There was no additional medical intervention required and the baby was reportedly doing fine.Un-used samples were returned to the manufacturer for evaluation it was determined that the facility was disassembling and sterilizing the device in an autoclave prior to use against manufacturer instructions.No additional information is available.Due to the reported incident and in an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
It was reported that the circumcision device would not screw down far enough during a circumcision to prevent the penis from bleeding.

Brand Name
MEDLINE INDUSTRIES, INC.
Common Device Name
GOMCO CLAMP 1.45CM
Manufacturer (Section D)
CENTURION MEDICAL PRODUCTS
301 catrell dr
howell MI 48843
MDR Report Key10704646
Report Number1824619-2020-00009
Device Sequence Number11689633
Product Code HFX
UDI-Device Identifier10889942395415
UDI-Public10889942395415
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 10/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDYND04197
Device Catalogue NumberDYND04197
Device Lot Number2020050490
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/08/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/31/2020
Initial Report FDA Received Date10/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age23 DA